Hokkaido Mathematical Journal

No.2

DEEB W., KHALIL R., YOUNIS R.,
The weak Behrens' property and the Corona
Hokkaido Mathematical Journal, 13 (1984) pp.119-122
MATSUDA Hiroo,
A note on an isometric imbedding of upper half-space into the anti de Sitter space
Hokkaido Mathematical Journal, 13 (1984) pp.123-132
TAKAHASHI Yasuji,
Kernels associated with cylindrical measures on locally convex spaces
Hokkaido Mathematical Journal, 13 (1984) pp.133-144
IKEDA Tadashi,
A remark on socles and normal subgroups
Hokkaido Mathematical Journal, 13 (1984) pp.145-150
KIYOHARA Kazuyoshi,
On infinitesimal $G_{2pi}$-deformations of standard metrics on spheres
Hokkaido Mathematical Journal, 13 (1984) pp.151-231
TANAKA Noboru,
An analytical proof of Kodaira's embedding theorem for Hodge manifolds
Hokkaido Mathematical Journal, 13 (1984) pp.232-240
A. Martin,
Indefinite Einstein hypersurfaces with nilpotent shape operators
Hokkaido Mathematical Journal, 13 (1984) pp.241-250